MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Neutron®; Set, Administration, Intravascular

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Neutron®; Set, Administration, Intravascular
Catalog Number NC100
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
A reported incident involved a neutron needle free connector attached to a patient¿s midline.It was reported that during a routine flush normal saline before a laboratory blood draw, the line could not be flushed, and blood could not be aspirated.When the connector was removed, blood immediately backed into the tubing.Upon inspection the rubber center of the clave collapsed into the clave and will not allow forward or backward movement.Clave changed.The event occurred during patient use; however, no patient harm or injury was reported.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.

Brand Name
Neutron®
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50735790
Report Number9617594-2026-01251
Device Sequence Number21491007
Product Code FPA
UDI-Device Identifier00840619065485
UDI-Public(01)00840619065485(17)310701(10)15131454
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNC100
Device Lot Number15131454
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Normal saline, unk mfr; Unspecified tubing,Unk,mfr
Patient Age12 YR
Patient SexFemale
Patient Weight94 LB